# SDR USAASB00060

- Difficulty date: March 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1010428
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY BULLNOSE LIGHT AT SEAT ROW 9C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULLNOSE HOUSING ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
